If you need an accessible version of this item please contact JSTOR User Support

Nonimbeddable Noether Lattices

Kenneth P. Bogart
Proceedings of the American Mathematical Society
Vol. 22, No. 1 (Jul., 1969), pp. 129-133
DOI: 10.2307/2036938
Stable URL: http://www.jstor.org/stable/2036938
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Nonimbeddable Noether Lattices
Preview not available

Page Thumbnails

  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133